Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20316
Title: Evaluation of a boundary integral representation for the conformal mapping of the unit disk onto a simply-connected domain
Authors: Chandler-Wilde, SN
Levesley, J
Hough, DM
First Published: Jan-1995
Citation: ADVANCES IN COMPUTATIONAL MATHEMATICS, 1995, 3 (1-2), pp. 115-135
DOI Link: 10.1007/BF03028363
ISSN: 1019-7168
eISSN: 1572-9044
Links: http://hdl.handle.net/2381/20316
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.